# SDR R61A2021011900071

- Difficulty date: January 17, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N422YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000387
- Aircraft time: 17,640 hours, 11,949 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN COCKPIT. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  RAN PACK 1, RECIRCULATION SYSTEM, AND ENGINE BLEED SYSTEMS WITH NO DEFECTS NOTED, IAW AMM 21-22-00 AND 36-00-00.  COULD NOT DUPLICATE.
